# SDR AALA201711139030

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 31,819 hours, 11,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M10766
- Condition: Faulty
- Location: R4 Door
- Part time: 9,603 hours, 3,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT TEST FAILED. MAINTENANCE DETERMINED R4 DOOR SLIDE WAS CAUSE OF FAULT AND REPLACED R4 DOOR SLIDE PER JOB CARD 26L00025010.
